# SDR CALA2020111301270

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 83,761 hours, 32,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620551
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT DOOR INTERNAL STRUCTURE AFT VERTICAL INTERCOSTAL CRACKED AT FASTENER HOLE, PER NR9296358 GEN BY V052030.   REMOVED AND REPLACED RT AFT EMERGENCY EXIT DOOR INTERNAL STRUCTURE AFT VERTICAL INTERCOSTAL SEGMENT, IAW SRM 51-72-11-911-001 BY MECH V929087 INSP BY N078592 PER NR9296358.
